# SDR UIEA2018100802204

- Difficulty date: October 8, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,657 hours, 16,352 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"WXR DSPY" MESSAGE ON CA HSI INTERMITTENTLY THROUGHOUT FLIGHT. REPEAT WRITE-UP. R&R HSI.
